Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Body and joint pain, fatigue, headaches. Taking levaquin. High antistreptolysin levels. Cause of worry?

I had blood work done 2 months ago and had it repeated because my symptoms of body and joint aches along with fatigue and headaches were continuing. My antistreptolysin levels 2 months ago were 502 and now they are 569 I am now on a 14 day levaquin am I at risk of anything and is this something I should be concerned about?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Good evening. Right now you need to be concerned about the treatment you are taking and the exact diagnosis. The symptoms of body pain and joint aches due to streptococcus lasting for 2 months is quite unusual. Plus Levaquin( Levofloxacin) is not the drug of choice for streptococcus. ASO titres may be very non specific. Sir, i had suggest you consult a rheumatologist around. Get your ESR, CRP, Vitamin D 3 levels checked.Vitamin D3 can deficiency can be a cause of body ache and joint pains. PLus you need to rule out any inflammatory cause for the same. I feel your diagnosis is not the right one. Hope the information was useful
Answered: Fri, 25 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor